Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking edarbyclor to control blood pressure. Noticed change in vision. Side effect of medicine?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1031 Questions
I was given Edarbyclor as a second medication by my doctor to help lower my blood pressure. I had only taken a small dose of 40 mg every other day. I have also been on atenolol for many years. My blood pressure is fine now but around the time I started using Edarbyclor, I noticed a change in my vision. Is this one of the side effects of this medication? If not, it is possible my eyes are changing because of macular degeneration.
Posted Wed, 24 Apr 2013 in Medicines and Side Effects
Answered by Dr. N. K. Misra 53 minutes later
Thanks for sending your query to us.
Edarbyclor which is a combination of vasodialator and diuretic drug has been given to you as your doctor feels that atenalol was not able to control your BP well.
Both the possibilities are there which you mentioned ,one the combination may not suit you and two macular degeneration is a separate entity.
Visual symptoms are not known with Edarbyclor.
You have to approach the problem both ways.Tell your doctor about visual symptoms so that if he wants to change the medication.
Get a ophthalmic checkup to rule out ARMD
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor